Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Is there any side effect by using fucidin cream and Cephalexin 500mg as I have skinned my leg and got infected ?

I skinned my leg just over my ankle 3 weeks ago and it got infected so I applied fucidin cream for a few days but it kept getting worse, I went to a doctor a week ago and she prescribed me cephalexin 500mg, my pills are almost gone and I still got some healing left to do, so I applied the fucidin cream again tonight and put a band-aid back on, is it safe to mix these two drugs that way?
Asked On : Fri, 26 Aug 2011
Answers:  2 Views:  500
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Hi,Monica,thanks for query.There is no interaction between local and systemic drug.You can continue the local application if do not have any allergic reaction to it.Ideally it should be fine in couple of days.In most of the cases nothing is required,just take care to avoid injury to part and avoid repeated friction to the part due to foot wear.
wishing you good health.
Answered: Fri, 26 Aug 2011
I find this answer helpful
General Surgeon Dr. Rajinder Bajoria's  Response
Thanks for nice query.     
If your ailment is not responding to fucidin than why you want to apply again .many better drugs than fucidin are available in the markets for quick response

‘Hope I have answered your query, I will be available to answer your follow up queries, “Wish you Good Health and trouble free speedy recovery”

Answered: Fri, 26 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor